Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Elliptic curves over real quadratic fields are modular

Title data

Freitas, Nuno ; Le Hung, Bao V. ; Siksek, Samir:
Elliptic curves over real quadratic fields are modular.
In: Inventiones Mathematicae. Vol. 201 (July 2015) Issue 1 . - pp. 159-206.
ISSN 0020-9910
DOI: https://doi.org/10.1007/s00222-014-0550-z

Project information

Project title:
Project's official titleProject's id
Algorithmic and Experimental Methods in Algebra, Geometry and Number TheorySPP 1489

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

We prove that all elliptic curves defined over real quadratic fields are modular.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 11F80 (11G05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Apr 2016 06:59
Last Modified: 11 Apr 2016 06:59
URI: https://eref.uni-bayreuth.de/id/eprint/32143